Seguir
Prof. R. Sahadevan
Título
Citado por
Citado por
Año
Invariant analysis of time fractional generalized Burgers and Korteweg–de Vries equations
R Sahadevan, T Bakkyaraj
Journal of mathematical analysis and applications 393 (2), 341-347, 2012
2532012
Painlevé analysis, Lie symmetries, and integrability of coupled nonlinear oscillators of polynomial type
M Lakshmanan, R Sahadevan
Physics Reports 224 (1-2), 1-93, 1993
1641993
Continuous symmetries of differential-difference equations: the Kac-van Moerbeke equation and Painlevé reduction
GRW Quispel, HW Capel, R Sahadevan
Physics Letters A 170 (5), 379-383, 1992
1541992
Painleve analysis and integrability of coupled non-linear Schrodinger equations
R Sahadevan, KM Tamizhmani, M Lakshmanan
Journal of Physics A: Mathematical and General 19 (10), 1783, 1986
1401986
Lie symmetries and the integration of difference equations
GRW Quispel, R Sahadevan
Physics Letters A 184 (1), 64-70, 1993
1111993
Invariant subspace method and exact solutions of certain nonlinear time fractional partial differential equations
R Sahadevan, T Bakkyaraj
Fractional Calculus and Applied Analysis 18, 146-162, 2015
1002015
Local and nonlocal symmetries for nonlinear telegraph equation
GW Bluman, T Temuerchaolu, R Sahadevan
Journal of mathematical physics 46 (2), 2005
862005
Exact solution of certain time fractional nonlinear partial differential equations
R Sahadevan, P Prakash
Nonlinear Dynamics 85, 659-673, 2016
852016
On Lie symmetry analysis and invariant subspace methods of coupled time fractional partial differential equations
R Sahadevan, P Prakash
Chaos, Solitons & Fractals 104, 107-120, 2017
812017
Invariant analysis of nonlinear fractional ordinary differential equations with Riemann–Liouville fractional derivative
T Bakkyaraj, R Sahadevan
Nonlinear Dynamics 80, 447-455, 2015
782015
Integrability and singularity structure of coupled nonlinear Schrödinger equations
R Radhakrishnan, R Sahadevan, M Lakshmanan
Chaos, Solitons & Fractals 5 (12), 2315-2327, 1995
781995
Coupled quartic anharmonic oscillators, Painlevé analysis, and integrability
M Lakshmanan, R Sahadevan
Physical Review A 31 (2), 861, 1985
571985
Exact solutions and maximal dimension of invariant subspaces of time fractional coupled nonlinear partial differential equations
R Sahadevan, P Prakash
Communications in Nonlinear Science and Numerical Simulation 42, 158-177, 2017
492017
A new family of four-dimensional symplectic and integrable mappings
HW Capel, R Sahadevan
Physica A: Statistical Mechanics and its Applications 289 (1-2), 86-106, 2001
452001
Lie symmetry analysis and exact solution of certain fractional ordinary differential equations
P Prakash, R Sahadevan
Nonlinear dynamics 89, 305-319, 2017
442017
On solutions of two coupled fractional time derivative Hirota equations
T Bakkyaraj, R Sahadevan
Nonlinear Dynamics 77 (4), 1309-1322, 2014
442014
Nonholonomic deformation of KdV and mKdV equations and their symmetries, hierarchies and integrability
A Kundu, R Sahadevan, L Nalinidevi
Journal of Physics A: Mathematical and Theoretical 42 (11), 115213, 2009
432009
Approximate analytical solution of two coupled time fractional nonlinear Schrödinger equations
T Bakkyaraj, R Sahadevan
International Journal of Applied and Computational Mathematics 2 (1), 113-135, 2016
412016
An approximate solution to some classes of fractional nonlinear partial differential-difference equation using Adomian decomposition method
T Bakkyaraj, R Sahadevan
Journal of Fractional Calculus and Applications 5 (1), 37-52, 2014
372014
Group formalism of Lie transformations to time-fractional partial differential equations
T Bakkyaraj, R Sahadevan
Pramana 85, 849-860, 2015
342015
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20